EconPapers    
Economics at your fingertips  
 

Fixed-point theorems for multivalued non-expansive mappings without uniform convexity

T. Domínguez Benavides and P. Lorenzo Ramírez

Abstract and Applied Analysis, 2003, vol. 2003, 1-12

Abstract:

Let X be a Banach space whose characteristic of noncompact convexity is less than 1 and satisfies the nonstrict Opial condition. Let C be a bounded closed convex subset of X , K C ( C ) the family of all compact convex subsets of C , and T a nonexpansive mapping from C into K C ( C ) . We prove that T has a fixed point. The nonstrict Opial condition can be removed if, in addition, T is a 1 - χ -contractive mapping.

Date: 2003
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2003/172532.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2003/172532.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:172532

DOI: 10.1155/S1085337503203080

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:172532